# SDR SWAA2020052176604

- Difficulty date: May 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #221CF; UPPER SIDE; LAMINANT FIBERS PULLED FROM PANEL; MARKED IN BLUE / REPAIRED CABIN FLOOR PANEL #221CF UPPER SURFACE IAW SRM 53-00-50-2R-1 REV 69 AND SRM 53-00-50-2R-0 REV 69
